Factorization of Matrices with Symmetries over Function Algebras

Leiba Rodman, Ilya Spitkovsky

    Research output: Contribution to journalArticle

    Abstract

    Factorizations of the Wiener–Hopf type of classes of matrix functions with various symmetries are studied, in the abstract context of Banach algebras of functions over connected abelian compact groups. The symmetries in question are induced by involutive automorphisms or antiautomorphisms of the general linear group, and include many symmetries studied previously in the literature. In the present paper the focus is on quasicanonical (i.e., with equal indices) and canonical factorizations.

    Original languageEnglish (US)
    Pages (from-to)469-510
    Number of pages42
    JournalIntegral Equations and Operator Theory
    Volume80
    Issue number4
    DOIs
    StatePublished - Jan 1 2014

    Fingerprint

    Factorization of Matrices
    Function Algebra
    Symmetry
    Factorization
    General Linear Group
    Matrix Function
    Compact Group
    Banach algebra
    Abelian group
    Automorphisms

    Keywords

    • canonical factorization
    • compact abelian groups
    • function algebras
    • matrix functions
    • quasicanonical factorization
    • symmetries
    • Wiener–Hopf factorization

    ASJC Scopus subject areas

    • Analysis
    • Algebra and Number Theory

    Cite this

    Factorization of Matrices with Symmetries over Function Algebras. / Rodman, Leiba; Spitkovsky, Ilya.

    In: Integral Equations and Operator Theory, Vol. 80, No. 4, 01.01.2014, p. 469-510.

    Research output: Contribution to journalArticle

    Rodman, Leiba ; Spitkovsky, Ilya. / Factorization of Matrices with Symmetries over Function Algebras. In: Integral Equations and Operator Theory. 2014 ; Vol. 80, No. 4. pp. 469-510.
    @article{feaa281f42fb4d02b4ce3b6fd62a0bb1,
    title = "Factorization of Matrices with Symmetries over Function Algebras",
    abstract = "Factorizations of the Wiener–Hopf type of classes of matrix functions with various symmetries are studied, in the abstract context of Banach algebras of functions over connected abelian compact groups. The symmetries in question are induced by involutive automorphisms or antiautomorphisms of the general linear group, and include many symmetries studied previously in the literature. In the present paper the focus is on quasicanonical (i.e., with equal indices) and canonical factorizations.",
    keywords = "canonical factorization, compact abelian groups, function algebras, matrix functions, quasicanonical factorization, symmetries, Wiener–Hopf factorization",
    author = "Leiba Rodman and Ilya Spitkovsky",
    year = "2014",
    month = "1",
    day = "1",
    doi = "10.1007/s00020-014-2155-8",
    language = "English (US)",
    volume = "80",
    pages = "469--510",
    journal = "Integral Equations and Operator Theory",
    issn = "0378-620X",
    publisher = "Birkhauser Verlag Basel",
    number = "4",

    }

    TY - JOUR

    T1 - Factorization of Matrices with Symmetries over Function Algebras

    AU - Rodman, Leiba

    AU - Spitkovsky, Ilya

    PY - 2014/1/1

    Y1 - 2014/1/1

    N2 - Factorizations of the Wiener–Hopf type of classes of matrix functions with various symmetries are studied, in the abstract context of Banach algebras of functions over connected abelian compact groups. The symmetries in question are induced by involutive automorphisms or antiautomorphisms of the general linear group, and include many symmetries studied previously in the literature. In the present paper the focus is on quasicanonical (i.e., with equal indices) and canonical factorizations.

    AB - Factorizations of the Wiener–Hopf type of classes of matrix functions with various symmetries are studied, in the abstract context of Banach algebras of functions over connected abelian compact groups. The symmetries in question are induced by involutive automorphisms or antiautomorphisms of the general linear group, and include many symmetries studied previously in the literature. In the present paper the focus is on quasicanonical (i.e., with equal indices) and canonical factorizations.

    KW - canonical factorization

    KW - compact abelian groups

    KW - function algebras

    KW - matrix functions

    KW - quasicanonical factorization

    KW - symmetries

    KW - Wiener–Hopf factorization

    UR - http://www.scopus.com/inward/record.url?scp=84911985082&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=84911985082&partnerID=8YFLogxK

    U2 - 10.1007/s00020-014-2155-8

    DO - 10.1007/s00020-014-2155-8

    M3 - Article

    VL - 80

    SP - 469

    EP - 510

    JO - Integral Equations and Operator Theory

    JF - Integral Equations and Operator Theory

    SN - 0378-620X

    IS - 4

    ER -